All, I have been dealing with a lot of redness and a lot of irritation in my perineum and anus area. I have seen the dermatologist 3 times and my GP once. I have been put on 4 different creams (Aquaphor, Protopic, mix of cortizone/zinc oxide/and a mild steroid, and Baifine) in that order. This last time it was actually worse after using the mix of cream so he took a look at my prescription medicines I was on in his book.
I take 40 mg Simvastatin once a day and Elmiron once a day. He found that simvastatin had a lot of reported problems with rashes. So he immediately told me to stop using it and prescribed me Predisone for 5 days.
I am now on my 4th day and I will say I am much better. However in the perineum I am still a bit raw, most of the redness has left my anus area with some mild irritation at the top of my butt crack. The only thing I have found to relieve that itch as been topical topicort ointment. However nothing really helps my perineum.
My question to you smart folks is.....I really think my problem was related to the Simvistatin however I am wondering why I am not healing as fast as I would like to think I should. What is the best thing I can do to help my perineum area?? Should I just leave it alone? Are the steroid creams and ointments just making matters worse?
The dermatologist could not really explain the problem, however the symptoms remained persistent no matter what we tried until I quit the simvastatin. He did say it was not Herpes or anything bad and felt I would have a 100% recovery.
I see a lot of post on these boards, most of us are worried sick, I am really wondering if I am coming to a conclusion that the worrying is almost as bad as the problems. Will anxiety actually elevate symptoms?
Woo....sorry for the long post, I just want to help others and myself that have unexplained stuff going on.........
Is it uncommon at all for 3 different professionals to look and examine stuff like this and be wrong? I just sure would like some reassurance.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.